| Model Number |
320-36-00 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Reaction to Medicinal Component of Device (4574)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: 300-01-07 - equinoxe, humeral stem primary, press fit 7mm; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-31-36 - glenosphere, 36mm; 320-35-01 - small glenoid plate.
Event or Problem Description
It was reported via clinical study that the 68 yo female experience aseptic glenoid loosening with glenoid graft/component loosening.The date of event onset is (b)(6) 2023.The patient was revised on (b)(6) 2023.The outcome was last known as resolved on (b)(6) 2023.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-01090.